# SDR DL757952079

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 365
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE FLOOR BEAM AT STA 365 WAS FOUND CORRODED AT RBL 3. THE CORROSION WAS REMOVED NOT WITHIN LIMITS PER SRM 53-00-51.  REMOVED UPPER CAP LBL 12 IN TO RT O/B END.  DRILLED AND INSTALLED REPLACEMENT SECTION OF FLOOR BEAM PER SRM 53-30-57 FIG 204.
